# SDR UIEA2018113002743

- Difficulty date: November 30, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 87,686 hours, 16,447 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT WING ANTI EICAS MSG WHEN SWITCH COMMANDED TO ON.( ACCOMPLISHED SYSTEM TEST ON GROUND NO FAULTS NOTED, IAW FIM 30-11 FAULT TREE 801 & 802. )
